Advanced SearchSearch Tips
Modules Which Are Lifting Relative To Module Classes
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 1,  2008, pp.63-71
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.1.063
 Title & Authors
Modules Which Are Lifting Relative To Module Classes
Kosan, Muhammet Tamer; Harmanci, Abdullah;
  PDF(new window)
In this paper, we study a module which is lifting and supplemented relative to a module class. Let R be a ring, and let X be a class of R-modules. We will define X-lifting modules and X-supplemented modules. Several properties of these modules are proved. We also obtain results for the case of specific classes of modules.
X-lifting module;X-supplemented module;
 Cited by
Direct Sums of Hollow-lifting Modules, Algebra Colloquium, 2012, 19, 01, 87  crossref(new windwow)
R. Alizade, G. Bilhan and P. F. Smith, Modules whose maximal submodules have supplements, Comm. Algebra, 29(6)(2001), 2389-2405. crossref(new window)

I. Al-Khazzi and P. F. Smith, Classes of modules with many direct summands, J. Aust. Math. Soc., Ser. A., 59(1)(1995), 8-19. crossref(new window)

F. W. Andersonand K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York 1992.

S. Dogruoz and P. F. Smith, Modules which are extending relative to module classes, Comm. Algebra, 26(6)(1998), 1699-1721. crossref(new window)

S. Dogruoz and P. F. Smith, Quasi-continuous modules relative to module classes, Vietnam J. Math., 27(3)(1999), 241-251.

S. Dogruoz and P. F. Smith, Modules which are weak extending relative to module classes, Acta Math. Hung., 87(2000), 1-10. crossref(new window)

J. L. Garcia Hernandez, J. L. Gomez Pardo and J. Martinez Hernandez, Semiperfect modules relative to a torsion theory, J. Pure Appl. Algebra, 43(1986), 145-172. crossref(new window)

D. Keskin, On lifting Modules, Comm. Algebra, 28(7)(2000), 3427-3440. crossref(new window)

C. Lomp, On Dual Goldie dimension, MS. Thesis, Glasgow University, 1996.

S. H. Mohammed and B. J. Muller, Continous and Discrete Modules, London Math. Soc., LN 147, Cambridge Univ. Press, 1990.

K. Oshiro and R. Wisbauer, Modules with every subgenerated module lifting, Osaka J. Math., 32(1995), 513-519.

R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Reading, 1991.

Y. Zhou, Generalizations of perfect, semiperfect and semiregular rings, Algebra Colloq., 7(3)(2000), 305-318. crossref(new window)

Y. Zhou, Decomposing modules into direct sums of submodules with types, J. Pure and Appl. Algebra, 138(1999), 83-97. crossref(new window)